Anyone taking lexapro?

@plantit1 (298)
United States
January 4, 2007 6:37am CST
I recently went to the doctors because of menopausal symptoms, you know ladies, hot flashes, night sweats, anxiety, and heart palpatations. They refused to put me on estrogen becauses they said I need a mammogram and pap. Instead they said they had something that would work just as good. One day after taking the full dose I was prescribed I got so lethargic I couldnt function. Just wanted to lie down all the time. Has anyone else had a bad experience with lexapro?
2 responses
• United States
8 Jan 07
I have been taking Lexapro for about 3 years for a panic disorder. It does cause me to be lethargic but not as bad as Paxil did. I also gained weight. I have found that making sure I eat healthy,drink alot of water and forcing myself to exercise has helped with this. The Lexapro really helps with controlling the anxiety but it is a battle to win over the low energy level caused by it.
@wsue1023 (1396)
• United States
26 Jan 07
This concerns me. I thought Lexapro wasn't supposed to cause lethargy. I've been on it for three weeks and haven't had any problems. How long were you on it before you noticed this?
• United States
5 Jan 07
I thought this was used for depression? I have not taken the medicine yet...but my doctor gave it to me because of depression not for menopausal symptoms. Maybe 1. your body needs to get use to it or 2. to strong of dose.